# SDR DL72S991323

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655613141
- Condition: Severed
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 DOOR FWD FRAME AT BS 1090 WAS FOUND SEVERED ABOVE S27R.  A PARTIAL FRAME REPLACEMENT WAS MADE.  NO SKIN CRACKING REPORTED.  REPAIRED PER ERA 367579-14AD.
